BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2006 >
Volume 32, Number 4 >

Please use this identifier to cite or link to this item:

Title: On Connection between Characterestic Functions and the Caratheodori Class Functions
Authors: Zolotarev, Vladimir A.
Hatamleh, Raéd
Keywords: Characterestic Function
Caratheodori Class Function
Homographic Transformation
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 32, No 4, (2006), 289p-302p
Abstract: Connection of characteristic functions S(z) of nonunitary operator T with the functions of Caratheodori class is established. It was demonstrated that the representing measures from integral representation of the function of Caratheodori's class are defined by restrictions of spectral measures of unitary dilation, of a restricted operator T on the corresponding defect subspaces.
Description: 2000 Mathematics Subject Classification: 47A65, 45S78.
ISSN: 1310-6600
Appears in Collections:Volume 32, Number 4

Files in This Item:

File Description SizeFormat
2006-289-302.pdf443.51 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License